# SDR QXEA2015052700279

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 19,324 hours, 20,659 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Motor
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, UNABLE TO STEER ACFT, DID NOT RECEIVE NOSEWHEEL STEERING CAUTION. NWS GEARBOX  TORQUE MOTOR  ASSY R & R IAW AMM TASKS 32-51-31-000-801, 32-51-31-400-801, 32-51-26-000-801, 32-51-26-400-801, 32-51-36-000-801, 32-51-36-400-801.  STEERING OPERATIONAL AND FUNCTIONAL CHECKS GOOD.
